# SDR SIMA20140624007

- Difficulty date: June 24, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 23,877 hours, 19,923 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

RECEIVED AROUND 6 LOUD BANGS FROM THE NOSE AREA UNDER OUR FEET, DID NOT MATTER WHAT AIRSPEED WE WERE GOING.  AS WE SLOWED DOWN AFTER THE FIRST BANG, SOUND LIKE WHAT A SPRING THAT BREAKS WOULD SOUND LIKE.  DECLARED ON EMER & LOWERED THE LANDING GEAR & GOT THREE GREEN INDICATIONS & VISUAL CONFIRMATION OF GEAR DOWN FROM TOWER SO WE LANDED.  FOUND WIRE W012-0001-22 BROKEN AT P0772 PIN A.  RECONNECTED WIRE IAW SWPM CA 20-00-03.  OPERATIONS CHECKED OK IAW AMM CH 32-63-05.
